| Model Number |
RONYX27538UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Death (1802)
| Date of Event |
01/28/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad.Approximately 29 months post index procedure, patient died from a bacteria in valve.Cec adjudicated the event as cardiac death.The site assessed the event as not related to the device or the antiplatelet medication.
Additional Manufacturer Narrative
Additional information: the sponsor assessed the event as not related to the device or the antiplatelet medication.If information is provided in the future, a supplemental report will be issued.